# SDR FDKA200801014

- Difficulty date: January 8, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 16,660 hours, 15,742 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6033 JFK (0630 PHX LCL) - EMERGENCY LIGHT PANEL NOT ILLUMINATING.  MX CLEANED AND REPAIRED CONNECTOR.  OPS GOOD.
